Two complexes that are spines of the three ball
Fundamenta Mathematicae, Tome 66 (1970) no. 3, pp. 283-286
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_66_3_283_286,
author = {Paul Dierker},
title = {Two complexes that are spines of the three ball},
journal = {Fundamenta Mathematicae},
pages = {283--286},
year = {1970},
volume = {66},
number = {3},
doi = {10.4064/fm-66-3-283-286},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-66-3-283-286/}
}
Paul Dierker. Two complexes that are spines of the three ball. Fundamenta Mathematicae, Tome 66 (1970) no. 3, pp. 283-286. doi: 10.4064/fm-66-3-283-286
Cité par Sources :